# SDR UIEA2019010700041

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,205 hours, 16,735 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS WXR SYS.( PERFORMED OPS CHECK OF WXR SYS OPS CHECK GOOD NO MSG REMAINING IAW AMM 34-43-00.  )
